Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My therapy (Kaletra & Combivir) is working very well
Nov 1, 2003

Just wanted to drop you a line saying that my therapy is working very well. I've been diagnosed hiv+ one year ago. I'm taking Kaletra and Combivir since five months. All side effects (which really weren't that serious - some weak diarrheas, a weak fatigue) disappeared within the first six weeks. My viral load dropped down from 350.000 to 13 within four months. Before starting treatment I was so frightened how everything would be taking the meds and if I could carry on my normal life like before. And I could and can, without any restrictions. I'm feeling really good although the last year has been a very difficult time for me. But life goes on ... with me!

Response from Dr. Young

Thank you for your post-- know that your words are of tremendous value to the many readers who are afraid of side effects, affraid to start medications.

Let us all know who you do every few months-- there will be lots of interest.

Good luck for future health and thanks for reading. BY



Previous
clinical trials and resistance?
Next
MAC&PCP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement